Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the space of integral functions. IV


Author: V. Ganapathy Iyer
Journal: Proc. Amer. Math. Soc. 7 (1956), 644-649
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078652-1
MathSciNet review: 0078652
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Ganapathy Iyer, The space of integral functions, I, J. Indian Math. Soc. (2) vol. 12, pp. 13-30. MR 0027948 (10:380b)
  • [2] -, The space of integral functions, II, Quart. J. Math. Oxford Ser. (2) vol. 1, pp. 86-96. MR 0036443 (12:108f)
  • [3] -, The space of integral functions, III, Proc. Amer. Math. Soc. vol. 3, pp. 874-883. MR 0052678 (14:657a)
  • [4] S. Banach, Theorie des opérations linéaires, Warsaw, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078652-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society